# SDR UPS09654540

- Difficulty date: January 22, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 35,871 hours, 11,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - BS 365 TO 393 BETWEEN STR 32R AND 33R EXISTING REPAIR DOUBLER FOUND BLIND FASTENERS INSTALLED REFER TO SURVEY SEQUENCE 304-F1-01.  FX - BS 365 TO 393 BETWEEN STR 32R AND 33R SKIN REPAIRED AS PER SRM 53-00-01-2R1 FIG 201, SUBSEQUENT INSPECTION IS REQUIRED AS PER SRM 53-00-01-2R1 FIG 201 SHEET 9 TABLE V REF UPS MPI P20274.
